# SDR QMLA2020050520018

- Difficulty date: May 2, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N490H
- Make and model: Snias AS350B3
- Aircraft serial: 4539
- Aircraft time: 6,975 hours, 12,895 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Light
- Condition: Burned Out
- Location: Clock
- Component: Clock, Airbus
- Component part number: B1894522282A
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A BURNT SMELL IN THE CABIN UPON APPROACH AND NOTICED THE CLOCK LIGHT HAD GONE OUT. UPON ARRIVAL AT THE AIRCRAFT, THE MECHANIC PERFORMED A VISUAL INSPECTION OF ALL WIRING BEHIND THE INSTRUMENT PANEL, AND ALL WIRING LOOKED TO BE IN A SERVICABLE CONDITON. HE THEN HAD THE PILOT PERFORM A GROUND RUN AND CONFIGURED THE AIRCRAFT AS IT WAS DURING FLIGHT TO TRY AND DUPLICATE THE DISCREPANCY. AGAIN THERE WERE NO DEFECTS NOTED. THE BURNT SMELL WAS ATTRIBUTED TO THE INTERNAL CLOCK LIGHTING BULB BURNING OUT ON APPROACH. THIS SYSTEM HAS SINCE BEEN DEFERRED, AND THE AIRCRAFT WAS PLACED BACK INTO SERVICE.
